MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WOVEN; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION WOVEN; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 87092
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure to treat an atrial fibrillation (afib) on the left atrium, a woven diagnostic electrode catheter was selected for use.When the catheter was taken out of the patient after the procedure, it was noticed that the electrode part was peeled off.Catheter was replaced and the issue was resolved.Procedure was able to be completed successfully without any patient complications.Catheter is expected to be returned for further analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Woven diagnostic electrode catheter was evaluated by the supplier.Visual inspection did not confirm the defect for electrode was peeled off.However, the investigation identified that the 4th and 6th electrodes appear to be shifted in the shaft.Laboratory analysis was unable to confirm the reported defect.
 
Event or Problem Description
It was reported that during a procedure to treat an atrial fibrillation (afib) on the left atrium, a woven diagnostic electrode catheter was selected for use.When the catheter was taken out of the patient after the procedure, it was noticed that the electrode part was peeled off.Catheter was replaced and the issue was resolved.Procedure was able to be completed successfully without any patient complications.Catheter was returned to the supplier for laboratory analysis.

Brand Name
WOVEN
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
C R BARD INC
po box 75767
75767
charlotte NC 28275
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key16733233
Report Number2124215-2023-15557
Device Sequence Number17817738
Product Code DRF
UDI-Device Identifier08714729902355
UDI-Public08714729902355
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number87092
Device Catalogue Number87092
Device Lot NumberGFGN2498
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale